Dear Dr, My brother had an eye clot in the centre of the macular, probably due to a lesion in the artery. He is 35 years old. His doctor gave him a Lucentis injection 2 weeks ago but the clot has not dissolved yet. The injection was given to him nearly 2 weeks after he was diagnosed. Was it too late for the injection. Is it normal that the blood clot hasn't dissolved yet? will it eventually dissolve? can he take any other medications? does he need another injection? the blood is actually on a very sensitive area and he can't see in his eye anymore. Will he regain the vision again?
Please let me know what do you think.
Lucentis and Avastin have enabled us to help people that we could not help at all in the past but they are not cure-alls, don't always work and often just stop the vision from getting worse but not make it better. Only time will tell, as they say 'results vary". Discuss with his Eye MD
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.